# SDR 2004UALA00576

- Difficulty date: June 11, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 21,380 hours, 8,102 cycles
- Engine: Iae V2522A5
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Switch
- Part number: VF6184C60AA0062
- Part serial: MR293191812
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO GREEN HYDRAULIC RESERVOIR LOW LEVEL WARNING ON ECAM.  *S/D*  GREEN HYDRAULIC PUMP SWITCH FAILED.  REPLACED SWITCH, OPERATIONS CHECK NORMAL.
